# SDR SWI2025F01697

- Difficulty date: September 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON STRINGER SPLICE 21L.  REPLACED THE STRINGER SPLICE 21L,  FS333 IAW DWG SH670-32420, REV E, AND SRM 51-42-06-001-001-A01.
